CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
关于临界点理论的几个注记 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 579
Authors:  李翀;  李树杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
Existence of solutions for a class of semilinear elliptic equations with the Robin boundary value condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 3292-3298
Authors:  Shi, Shujun;  Li, Shujie
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Existence of solutions  Robin boundary value problem  Local linking  
Some remarks on a superlinear-singular problem: Estimates of lambda 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 8, 页码: 2636-2650
Authors:  Sun Yijing;  Li Shujie
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear singular elliptic equations  extremal values  uniform estimates  
A nonlinear elliptic equation with critical exponent: Estimates for extremal values 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 5-6, 页码: 1856-1869
Authors:  Sun Yijing;  Li Shujie
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear elliptic equations  estimates  extremal values  critical exponent  
Existence of type (II) regions and convexity and concavity of potential functionals corresponding to jumping nonlinear problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 32, 期号: 2, 页码: 237-251
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
On the Fucik spectrum 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 10, 页码: 2498-2528
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli;  Pan, Jianzhong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
implicit function theorem  differentiability  Fucik spectrum  Fucik curve  solvability  homotopy index  nodal domain